Discussions By Condition: Gastrointestinal conditions

pain under abdomen - even after using nitrofurantoin

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: beoptima
  • June 22, 2010
  • 01:57 PM

Hello friends
I had severe pain in abdomen a month back and doctor referred me to surgical assesement unit(SAU), they did some checks and told me that it could be urinary tract infection and prescribed nitrofurantoin for a week.I have used that for a week and the pain in abdomen subsided but the pain started under abdomen with little swelling.I went for scan to the hospital today and they told me that it could be some inflammation in appedix and ordered a CT scan.I'm really worried why this pain underside abdomen is still happening and could it be wrong diagnosis.I also didn't have my periods yet this month so don't know if the cycle is affected as well.

please help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?